Shot was ok and news on my sister

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 11/9/2006 6:29 PM (GMT -7)   
I had my shot today.  whoo!! it went fine.  It didn't hurt to much and so far I haven't had to many side effects.  My leg is achy and I have a bad headache.  I'm starting to get cold but then I always do about this time most nights so it my not have anything to do with the shot.  Ijust wanted to let you all know.
 
Also, my sister went home from the hospital.  They were able to get her BP down and her stress test came back fine.  Her sugar is pretty high but they gave her something for that.  I'm getting really sleepy so I'll talk to you all tomorrow.
 
Bye
 
Sheila smurf

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 11/9/2006 6:33 PM (GMT -7)   
I'm glad your sister is doing better...and your shot went well. Are you going to be injecting yourself? If so, next time try doing it right befor eyou go to bed, and see if you don't sleep through most of the side effects.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 11/9/2006 6:34 PM (GMT -7)   
Sheila!!

YIPPEEEEE!!!!! So glad it's over for u and u'r not feeling too badly!!! It'll be easier next time since u know what to expect side effect wise. Warm up...drink some cocoa!...and get some rest. Be sure to keep some ibuprophen in u as suggested before.

I"m so glad u'r sis is doing better!! I"m sure she'll feel better to be home as well. I'll keep her in my prayers still tho.Hopefully all well continue to go well for her.

Take care and rest tonight.

rhonda

mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 11/10/2006 7:59 AM (GMT -7)   
Uppity, No I probaby won't be injecting myself. Thursdays will just have to be a very early night for me from now on. I don't think I had many of the side effects because I slept most of the night. I woke up a couple of times achy and with a headache. I took Tylenol though and it wasn't to bad. I still have a headache and my back and leg are still aching a little but overall not too bad. Get back to ya'll later. Bye,

Sheila

Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 11/10/2006 3:39 PM (GMT -7)   
Hi Mesea,
 
   So glad your shot went good for you and you didn't have too many problems!  Hopefully now that you know what to expect it'll just get easier for you :-) Good to hear your sister is doing better, thanks for letting us know. 
 
 
 
Allow Healing Well to continue to help others, clink link for details
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 10, 2017 5:34 PM (GMT -7)
There are a total of 2,903,790 posts in 318,684 threads.
View Active Threads


Who's Online
This forum has 158094 registered members. Please welcome our newest member, 14 nurse.
357 Guest(s), 6 Registered Member(s) are currently online.  Details
john4803, ArtAngel, emotions, Twingirls, TomC1962, straydog